| Model Number |
186-0106 |
| Medical Device Problem Codes |
High Readings (2459); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the sensor did not communicate, and the patient was under general anesthesia.The anesthesia depth monitor was set up before induction.However, before the incision, it indicated a value of 85, despite a propofol target of 10 in tci mode.Theelectroencephalogram (eeg) tracing showed an almost flat curve, which indicated a discrepancy between the displayed value and the tracing.After changing the sensor, the same data was returned.A third sensor was then used.The event resulted to excessively deep anesthesia and required catecholamines because of the anesthesia doses given.
Additional Manufacturer Narrative
Concomitant product: 186-0106 186-0106 quatro sensor x25 lot# 0313251l pli 10 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that it was reported that the sensor did not communicate, and the patient was under general anesthesia.The anesthesia depth monitor was set up before induction.However, before the incision, it indicated a value of 85, despite a propofol target of 10 in tci mode.The electroencephalogram (eeg) tracing showed an almost flat curve, which indicated a discrepancy between the displayed value and the tracing.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.